# SDR REXA200700013

- Difficulty date: January 29, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 4,937 hours, 3,634 cycles
- Engine: Ge CF343B1
- Engine time: 4,937 hours, 3,634 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

AFTER ESTABLISHING CRUISE ALTITUDE OUT OF DTW, THE FLIGHT CREW WAS ALERTED TO HIGHER THAN NORMAL N1 VIBRATION ON THE LEFT ENGINE.  WHEN VIBRATION LEVELS CONTINUED TO INCREASE, THE QRH CHECKLIST WAS COMPLETED AND THE ENGINE WAS SHUT DOWN.  THE FLIGHT CREW DECLARED AN EMERGENCY AND TURNED BACK TO DTW.  AN OTHERWISE UNEVENTFUL SINGLE ENGINE APPROACH AND LANDING WAS MADE.  MAINTENANCE PERSONNEL OBSERVED A LARGE QUANTITY OF ICE BUILT UP ON THE FAN SPINNER AND BLADES.  THE ICE WAS REMOVED AND ENGINE VIBRATION RUNS WERE PERFORMED.  VIBRATION LEVELS WERE NORMAL. THERE WERE NO REPORTED MALFUNCTIONS OF THE ENGINE'S ANTI-ICE SYSTEM.
